# SDR SWIA2022081666235

- Difficulty date: June 12, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N608SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10252
- Aircraft time: 37,367 hours, 28,760 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FOUND CORROSION ON THE MOUNT BRACKET FOR PANEL 542AZ ON THE LH WHEEL WELL AROUND THE FUSELAGE FAIRING.( AREA MARKED)     (C-CHECK RO 8/14/2022)    REMOVED AND REPLACED NEW MOUNT BRACKET FOR PANEL 542AZ ON THE LH WHEEL WELL  REF CRJ700 SRM 51-42-21-001-001-A01. SEE CONTINUE CARD, LEAK CHECK GOOD. / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
